# SDR IPXA2018060130223

- Difficulty date: May 20, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788502
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RCB AREA FLOOR PANEL WSP0788-502 HAD CORROSION BETWEEN BS 476 - 480, RBL 37.  REPAIRED THE FLOOR PANEL IAW EA 011-5330-01-A7289, REV IR, AND EO MD11-5330-68700-A.
